Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Recurring bumps, itching, skin irritation around corners of the eye, under and above eye lid. Bumps reappear on stopping Mometasone Furoate cream. How can I solve this?

I have these red rash like bumps that somewhat itch and irrate the skin at the corner of my eyes and under or above my eyelids. They are not white at all..they are red. I ve been using a doctor prescribed cream (Mometasone Furoate Cream). The rash/bumps will go away while using the cream but as soon as I stop using it, the bumps return (within 4 to 5 days). I ve had this problem going on 2yrs now. I have no fever , no vomitting and no vision problem. Please help me solve this issue.
Asked On : Fri, 29 Jun 2012
Answers:  1 Views:  499
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have some allergic problem to eye because you are using steriods & problem get relieved.Now you have to find what to things you are allergic like dirt,pollution,seasonal due to pollen grains.The only treatment to allergy is to find cause & remove the cause.The only best thing is you to wash your eye again & again.You can use MEZOL eye drops: naphazoline hydrochloride 0.1 %, chlorpheniramine maleate 0.01 %, cellulose 0.2 % two to three times a day. This will gave you a benefit.
Answered: Sat, 30 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor